# SDR ASAA9910050

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6941473
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE AFT CARGO COMPARTMENT INTERCOSTAL CORRODED AT STATION 927 TO 947 BETWEEN STRINGER 25R AND 26R.  REPAIRED PER SRM 51-20-1 AND DRAWING 69-41473.  (M)
